Generalized Zernike or disc polynomials: An application in quantum optics

A. Torre

Research output: Contribution to journalArticle

13 Citations (Scopus)

Abstract

An application of the "generalized Zernike or disc polynomials", recently introduced in the literature, is shown, resorting to the Lie algebra based investigation of the dynamics of quantum systems driven by two-mode interaction Hamiltonians. Further properties of the associated "disc functions" are deduced. Also, a generalization of the disc polynomials towards the Hahn polynomials is suggested. © 2007 Elsevier B.V. All rights reserved.
Original languageEnglish
Pages (from-to)622 - 644
Number of pages23
JournalJournal of Computational and Applied Mathematics
Volume222
Issue number2
DOIs
Publication statusPublished - 15 Dec 2008
Externally publishedYes

    Fingerprint

All Science Journal Classification (ASJC) codes

  • Applied Mathematics
  • Computational Mathematics

Cite this